# SDR COMA0060991

- Difficulty date: December 2, 2000
- Submitted: December 5, 2000
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 18,134 hours, 17,595 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DISAGREE MESSAGE.  EMERGENCY EXTENSION SYSTEM USED TO LOWER GEAR.  COULD NOT DUPLCIATE.  OPERATIONAL CHECK OF EXTENSION AND RETRACTION SYSTEM WAS NORMAL.
